An Implicit Function Theorem for One-sided Lipschitz Mappings

Beyn W-J, Rieger J (2011)
Set-Valued and Variational Analysis 19(3): 343-359.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Beyn, Wolf-JürgenUniBi; Rieger, Janosch
Abstract / Bemerkung
Implicit function theorems are derived for nonlinear set valued equations that satisfy a relaxed one-sided Lipschitz condition. We discuss a local and a global version and study in detail the continuity properties of the implicit set-valued function. Applications are provided to the Crank-Nicolson scheme for differential inclusions and to the analysis of differential algebraic inclusions.
Stichworte
Differential (algebraic) inclusions; One-sided Lipschitz condition; Set valued implicit function theorem
Erscheinungsjahr
2011
Zeitschriftentitel
Set-Valued and Variational Analysis
Band
19
Ausgabe
3
Seite(n)
343-359
ISSN
1877-0533
Page URI
https://pub.uni-bielefeld.de/record/2326421

Zitieren

Beyn W-J, Rieger J. An Implicit Function Theorem for One-sided Lipschitz Mappings. Set-Valued and Variational Analysis. 2011;19(3):343-359.
Beyn, W. - J., & Rieger, J. (2011). An Implicit Function Theorem for One-sided Lipschitz Mappings. Set-Valued and Variational Analysis, 19(3), 343-359. doi:10.1007/s11228-010-0162-8
Beyn, W. - J., and Rieger, J. (2011). An Implicit Function Theorem for One-sided Lipschitz Mappings. Set-Valued and Variational Analysis 19, 343-359.
Beyn, W.-J., & Rieger, J., 2011. An Implicit Function Theorem for One-sided Lipschitz Mappings. Set-Valued and Variational Analysis, 19(3), p 343-359.
W.-J. Beyn and J. Rieger, “An Implicit Function Theorem for One-sided Lipschitz Mappings”, Set-Valued and Variational Analysis, vol. 19, 2011, pp. 343-359.
Beyn, W.-J., Rieger, J.: An Implicit Function Theorem for One-sided Lipschitz Mappings. Set-Valued and Variational Analysis. 19, 343-359 (2011).
Beyn, Wolf-Jürgen, and Rieger, Janosch. “An Implicit Function Theorem for One-sided Lipschitz Mappings”. Set-Valued and Variational Analysis 19.3 (2011): 343-359.